Schuhmacher, Dominic

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 17.

Journal Article

Konstantinoudis, Garyfallos; Schuhmacher, Dominic; Ammann, Roland A.; Diesch, Tamara; Kuehni, Claudia E.; Spycher, Ben D. (2020). Bayesian spatial modelling of childhood cancer incidence in Switzerland using exact point data: a nationwide study during 1985-2015. International journal of health geographics, 19(1), p. 15. BioMed Central 10.1186/s12942-020-00211-7

Konstantinoudis, Garyfallos; Schuhmacher, Dominic; Rue, Håvard; Spycher, Ben D (2020). Discrete versus continuous domain models for disease mapping. Spatial and Spatio-temporal Epidemiology, 32, p. 100319. Elsevier 10.1016/j.sste.2019.100319

Dümbgen, Lutz; Rufibach, Kaspar; Schuhmacher, Dominic (2014). Maximum-Likelihood Estimation of a Log-Concave Density based on Censored Data. Electronic journal of statistics, 8(1), pp. 1405-1437. Institute of Mathematical Statistics 10.1214/14-EJS930

Schuhmacher, Dominic; Stucki, Kaspar (2014). Bounds for the probability generating functional of a Gibbs point process. Advances in applied probability, 46(1), pp. 21-34. Applied Probability Trust 10.1239/aap/1396360101

Schuhmacher, Dominic; Stucki, Kaspar (2014). Gibbs point process approximation: Total variation bounds using Stein's method. The annals of probality, 42(5), pp. 1911-1951. Institute of Mathematical Statistics 10.1214/13-AOP895

Dümbgen, Lutz; Samworth, Richard; Schuhmacher, Dominic (2011). Approximation by Log-Concave Distributions, with Applications to Regression. Annals of statistics, 39(2), pp. 702-730. Cleveland, Ohio: Institute of Mathematical Statistics 10.1214/10-AOS853

Schuhmacher, Dominic; Hüsler, André; Dümbgen, Lutz (2011). Multivariate Log-Concave Distributions as a Nearly Parametric Model. Statistics & risk modeling, 28(3), pp. 277-295. Berlin: Oldenbourg Wissenschaftsverlag GmbH 10.1524/stnd.2011.1073

Baddeley, Adrian; Berman, Mark; Fisher, Nick; Hardegen, Andrew; Milne, Robin; Schuhmacher, Dominic; Shah, Rohan; Turner, Rolf (2010). Spatial logistic regression and change-of-support in Poisson point processes. Electronic journal of statistics, 4, pp. 1151-1201. Shaker Heights, Ohio: Institute of Mathematical Statistics 10.1214/10-EJS581

Schuhmacher, Dominic; Dümbgen, Lutz (2010). Consistency of Multivariate Log-Concave Density Estimators. Statistics & probability letters, 80(5-6), pp. 376-380. Amsterdam: North-Holland 10.1016/j.spl.2009.11.013

Schuhmacher, Dominic (2009). Distance estimates for dependent thinnings of point processes with densities. Electronic journal of probability, 14(38), pp. 1080-1116. Shaker Heights, Ohio: Institute of Mathematical Statistics

Schuhmacher, Dominic (2009). Stein's method and Poisson process approximation for a class of Wasserstein metrics. Bernoulli, 15(2), pp. 550-568. The Hague: International Statistical Institute 10.3150/08-BEJ161

Schuhmacher, Dominic; Vo, Ba-Tuong; Vo, Ba-Ngu (2008). A Consistent Metric For Performance Evaluation of Multi-Object Filters. IEEE transactions on signal processing, 56(8), pp. 3447-3457. New York, N.Y.: Institute of Electrical and Electronics Engineers IEEE 10.1109/TSP.2008.920469

Schuhmacher, Dominic; Xia, Aihua (2008). A New Metric Between Distributions of Point Processes. Advances in applied probability, 40(3), pp. 651-672. Sheffield: Applied Probability Trust 10.1239/aap/1222868180

Book Section

Ginsbourger, David; Roustant, Olivier; Schuhmacher, Dominic; Durrande, Nicolas; Lenz, Nicolas (2016). On ANOVA Decompositions of Kernels and Gaussian Random Field Paths. In: Cools, Ronald; Nuyens, Dirk (eds.) Monte Carlo and Quasi-Monte Carlo Methods. Springer Proceedings in Mathematics & Statistics: Vol. 163 (pp. 315-330). Cham: Springer International Publishing 10.1007/978-3-319-33507-0_15

Report

Dümbgen, Lutz; Samworth, Richard; Schuhmacher, Dominic (2010). Approximation by Log-Concave Distributions with Applications to Regression Bern: Institut für mathematische Statistik und Versicherungslehre der Universität Bern (IMSV)

Schuhmacher, Dominic; Hüsler, André; Dümbgen, Lutz (2009). Multivariate Log-Concave Distributions as a Nearly Parametric Model (Technical Report 74). Bern: Institut für mathematische Statistik und Versicherungslehre der Universität Bern (IMSV)

Conference or Workshop Item

Dümbgen, Lutz; Samworth, Richard J.; Schuhmacher, Dominic (1 March 2013). Stochastic search for semiparametric linear regression models. In: From Probability to Statistics and Back: High-Dimensional Models and Processes. A Festschrift in Honor of Jon Wellner. IMS Collections: Vol. 9 (pp. 78-90). Hayward, California: Institute of Mathematical Statistics 10.1214/12-IMSCOLL907

This list was generated on Sat Jan 23 08:34:00 2021 CET.
Provide Feedback